# SDR AALA202306132922

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 20,101 hours, 8,367 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT, BURNING SMELL. IN COCKPIT AND CABIN. MAINTENANCE FOUND FOOD DEBRIS IN FORWARD GALLEY LEFT HAND OVEN. CLEANED AND RAN OVEN. NO DEFECTS OR SMELL NOTED.
